# SDR DHL2002802001

- Difficulty date: April 10, 2002
- Submitted: April 12, 2002
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46076
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Inoperative
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPPER CARGO NR 1 SMOKE DETECTOR WON'T TEST.  RELAMPED NR 1 SMOKE DETECTOR, TEST CHECKS OK AS PER MM 26-26 AS NEEDED.
